# SDR SWIA2021081060262

- Difficulty date: May 18, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1 INTERCOSTAL HAS CRACK IN RADIUS.(AS MARKED)     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED INTERCOSTAL W/NEW PARTS IAW CRJ700 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV N. LEAK CHK GOOD. COMPLIED WITH SKY CARD 51-900-1002-SKY
